BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Generalized Jackknife-Based Estimators for Univariate Extreme-Value Modeling

Participants in the publication
M. Ivette Gomes (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações
M. João Martins (Author)
M. Manuela Neves (Author)

Scope
International

Refereeing
Yes

Date of Publication
2013-04

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Communications in Statistics - Theory and Methods

Publication Identifiers
ISSN - 0361-0926,1532-415X

Publisher
Informa UK Limited

Volume
42
Number
7

Number of pages
19
Starting page
1227
Last page
1245

Document Identifiers
DOI - https://doi.org/10.1080/03610926.2012.725263
URL - http://dx.doi.org/10.1080/03610926.2012.725263


Export

APA
M. Ivette Gomes, M. João Martins, M. Manuela Neves, (2013). Generalized Jackknife-Based Estimators for Univariate Extreme-Value Modeling. Communications in Statistics - Theory and Methods, 42, 1227-1245. ISSN 0361-0926,1532-415X. eISSN . http://dx.doi.org/10.1080/03610926.2012.725263

IEEE
M. Ivette Gomes, M. João Martins, M. Manuela Neves, "Generalized Jackknife-Based Estimators for Univariate Extreme-Value Modeling" in Communications in Statistics - Theory and Methods, vol. 42, pp. 1227-1245, 2013. 10.1080/03610926.2012.725263

BIBTEX
@article{44880, author = {M. Ivette Gomes and M. João Martins and M. Manuela Neves}, title = {Generalized Jackknife-Based Estimators for Univariate Extreme-Value Modeling}, journal = {Communications in Statistics - Theory and Methods}, year = 2013, pages = {1227-1245}, volume = 42 }